# SDR DALA2021111006930

- Difficulty date: November 7, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,970 hours, 21,310 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 A.A. DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP, SECTION 4, AS FOLLOW:HOLE #1 CORROSION ON SKIN, BTW 3 AND 5 OCLOCK POSITION AND SCRATCH ON SKIN BTW 7 OCLOCK POSITION, HOLE #2 CORROSION ON FITTING AND SKIN, BTW 1 AND 10 OCLOCK POSITION, HOLE #3 CORROSION ON FITTING AND SKIN BTW 2 TO 6 OCLOCK POSITION AND SCRATCH ON FITTING AND SKIN BTW 5 OCLOCK POSITION, HOLE #4 SCRATCHES ON FITTING AND SKIN BTW 4 AND 10 OCLOCK POSITION, HOLE #5 SCRATCH ON FITTING AND SKIN BTW 3 OCLOCK POSITION, HOLE #6 SCRATCH ON SKIN BTW 7 OCLOCK POSITION, HOLE #7 CORROSION ON FITTING AND SKIN, BTW 12 TO 2 OCLOCK POSITION AND SCRATCH ON FITTING AND SKIN BTW 1 OCLOCK POSITION, HOLE #8 CORROSION ON FITTING AND SKIN, BTW 12 AND 8 OCLOCK POSITION, HOLE #9 CORROSION ON SKIN, BTW 11 AND 2 OCLOCK POSITION, HOLE #10 SCRATCHES ON FITTING AND SKIN BTW 11 TO 12 OCLOCK POSITION, IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00351: HOLES ON UPPER SKIN AND DRAG FITTINGS WERE REPAIRED PER ER/A NO. 595234-14AD REV. ORIGINAL SECTION I: PERMANENT REPAIR AND ETI-57-21-524 REV.6. (2009471)
